# SDR AALA202401305612

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 68,026 hours, 31,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z010H0005119
- Part serial: 4399
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 68,244 hours, 31,812 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT ADVISED THAT THE EMERGENCY LIGHTS GO ON AND OFF PERIODICALLY DURING THE FLIGHT. REPLACED CIDS DIRECTOR PER AMM 31-32-34.
